RAPOPORT–ZINK UNIFORMIZATION OF HODGE-TYPE SHIMURA VARIETIES

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 83
  • Download : 0
We show that the integral canonical models of Hodge-type Shimura varieties at odd good reduction primes admits 'p-adic uniformization' by Rapoport-Zink spaces of Hodge type constructed in Kim
Publisher
CAMBRIDGE UNIV PRESS
Issue Date
2018-09
Language
English
Article Type
Article
Citation

FORUM OF MATHEMATICS SIGMA, v.6, no.e16, pp.1 - 36

ISSN
2050-5094
DOI
10.1017/fms.2018.18
URI
http://hdl.handle.net/10203/261995
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0